Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vasiliev, Vasilii Ivanovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:1498
Abstract pages:11221
Full texts:2404
References:386
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person37809
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/601192

Publications in Math-Net.Ru
2021
1. V. I. Vasil'ev, A. M. Kardashevsky, “Iterative identification of the diffusion coefficient in an initial boundary value problem for the subdiffusion equation”, Sib. Zh. Ind. Mat., 24:2 (2021),  23–37  mathnet
2019
2. V. N. Alekseev, M. V. Vasilyeva, V. I. Vasilyev, N. I. Sidnyaev, “Numerical simulation of natural convection in a freezing soil”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 161:3 (2019),  327–340  mathnet
2018
3. V. I. Vasil'ev, M. V. Vasil'eva, V. S. Gladkikh, V. P. Ilin, D. Ya. Nikiforov, D. V. Perevozkin, G. A. Prokop'ev, “Numerical solution of a fluid filtration problem in a fractured medium by using the domain decomposition method”, Sib. Zh. Ind. Mat., 21:4 (2018),  15–27  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 785–796  elib  scopus
4. V. I. Vasil'ev, A. M. Kardashevskii, “Numerical solution of the retrospective inverse problem of heat conduction with the help of the Poisson integral”, Sib. Zh. Ind. Mat., 21:3 (2018),  26–36  mathnet  elib; J. Appl. Industr. Math., 12:3 (2018), 577–586  elib  scopus
5. V. I. Vasilyev, M. V. Vasilyeva, A. V. Grigorev, G. A. Prokopiev, “Mathematical modeling of the two-phase fluid flow in inhomogeneous fractured porous media using the double porosity model and finite element method”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:1 (2018),  165–182  mathnet
2017
6. G. A. Prokopev, V. I. Vasil'ev, A. M. Kardashevsky, P. V. Sivsev, “Numerical solution of the inverse Cauchy problem for the elliptic equation”, Sib. Èlektron. Mat. Izv., 14 (2017),  308–316  mathnet
7. V. I. Vasil'ev, M. V. Vasil'eva, Yu. M. Laevskii, T. S. Timofeeva, “Numerical simulation of two-phase fluid filtration in heterogeneous media”, Sib. Zh. Ind. Mat., 20:2 (2017),  33–40  mathnet  elib; J. Appl. Industr. Math., 11:2 (2017), 289–295  scopus
8. V. I. Vasiliev, A. M. Kardashevsky, V. V. Popov, “Iterative method for the Dirichlet problem and its modifications”, Mathematical notes of NEFU, 24:3 (2017),  38–51  mathnet  elib
9. V. I. Vasiliev, L. Su, “Numerical method for solving boundary inverse problem for one-dimensional parabolic equation”, Mathematical notes of NEFU, 24:2 (2017),  108–117  mathnet  elib
10. M. V. Vasilyeva, V. I. Vasilyev, A. A. Krasnikov, D. Ya. Nikiforov, “Numerical simulation of single-phase fluid flow in fractured porous media”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 159:1 (2017),  100–115  mathnet  elib
2016
11. P. N. Vabishchevich, S. P. Varlamov, V. I. Vasiliev, M. V. Vasilieva, S. P. Stepanov, “Numerical analysis of temperature dynamics of railway embankment in permafrost”, Matem. Mod., 28:10 (2016),  110–124  mathnet  elib; Math. Models Comput. Simul., 9:3 (2017), 292–304  scopus
12. M. V. Vasilyeva, V. I. Vasilyev, T. S. Timofeeva, “Numerical solution of the convective and diffusive transport problems in a heterogeneous porous medium using finite element method”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 158:2 (2016),  243–261  mathnet  elib
2015
13. P. N. Vabishchevich, V. l. Vasil'ev, M. V. Vasil'eva, D. Ya. Nikiforov, “Numerical solution of an inverse problem of filtration”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:4 (2015),  79–89  mathnet  elib
14. P. N. Vabishchevich, V. l. Vasil'ev, M. V. Vasil'eva, “Computational identification of the right-hand side of a parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:6 (2015),  1020–1027  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:6 (2015), 1015–1021  isi  elib  scopus
2008
15. V. l. Vasiliev, V. V. Popov, “Numerical solution of a problem of freezing ground”, Matem. Mod., 20:7 (2008),  119–128  mathnet  zmath; Math. Models Comput. Simul., 1:4 (2009), 419–427  scopus
1997
16. A. A. Samarskii, P. N. Vabishchevich, V. l. Vasiliev, “Iterative solution of a retrospective inverse problem of heat conduction”, Matem. Mod., 9:5 (1997),  119–127  mathnet  mathscinet  zmath
1995
17. V. l. Vasiliev, “The numerical realization of the models watersaturated ground”, Matem. Mod., 7:8 (1995),  91–104  mathnet  zmath
1989
18. V. l. Vasiliev, S. I. Kalinin, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 2,  87  mathnet
1987
19. V. l. Vasiliev, S. I. Kalinin, “On the problem of the calculation of the maximum of a pre-image from a given image”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  19–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 23–30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021